** 1. Larzine contains traditional herbs and quinine, extracted from cinchona tree and manufactured by Hamdard Pharmaceuticals. 2. you have to contact an Unani Hakim to clarify your thoughts but it can be said safely:Medications work differently for different people i.e. some people get great results and some get side effects from medication.
Any anti malarial drug may have side effects if taken as self medication as you do not know how and when and how much is the dose and for how many days you have to continue.
So you take as per your doctor's advise.Don't do self medication.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My friend s son is in the hospital fighting for his life with Malaria. We were told of the four types his is the worst one to have. He was in the Peace Core and had gone back to visit his village in Africa and when he came home he was very ill. I do not think he is currently insured which makes things even harder. He went to the hospital and now we are sitting here waiting. What medicines should we get him and who are the leading specialists in the field. His parents and all of his friends are sick with worry and we need to help them be proactive. Please help me!!!!!!!!!! We are petrified.
Please tell me an ayurvedic medicine for treatment of malaria and typhoid? I have taken a lot of allopathic medicines to cure typhoid and malaria falciperum but they reoccur few days after the treatment is over. I have heard that ayurvedic medicines have no side effects. Please suggest me the medicines I should take to get rid of malaria and typhoid. My age is 19. I am a female, weight is 47kg. Hb is 12%. I get fever in evening( upto 99.6F with ups and downs in temp. since 6pm till 10pm) and feel very weak sometimes, even dizzy. Have stomach and head aches with unsound sleep. Please reply earliest.... suggest me medicines that have no or least side effects.
hi am christine my baby has sypillis i have taken her to the clinic and she was injected with pencilin but now she is have fever cough and vomiting i have taken her to the clinic a gain n they say she has malaria should i treat her with malaria medicine?
is quinine water or tablets good for muscle cramps? i get cramps in my legs and lower back and sometimes my obliques or even under my ribcage when I am doing pilates especially--it is like i have electrolyte depletion or something
Hi I was electrocuted as an infant two way plug on old toaster mom unplugged from toaster and left plugged in wall she left the room and I crawled over and put in my mouth when she returned into the room I was bouncing on the floor....I was hospitalized with severve burns to my cheeks lips and inside the roof of my mouth the plug had two prongs on it and the burns were severe enough I spent months in the hospital I needed to have plastic surgery to repair the injuries to my face my last surgery was cosmetic at the age of 18....I do know that I have a heart murmer because of it I am now 58 years old for the last 15 years I suffer from headaches I also have fibromyalgia that was diagnosed by a specialist 10 years ago nerve pain is very bad...I have tried nuerontin amlytriptiline I developed clostridium difficile after surgery very ill after that my other meds are Elmiron tectra C.E.S. QUININE metformin detrol citalopram and celebrex can you tell me if you think that what happened as a child could be affecting me now thank you
I am 76 and have been active about the house painting and other work needing performed. I have been on a ladder. The lower leg cramps occur, but I can walk those off. The upper leg muscles can only be relieved by massaged I take tonic water with...
Will Hylands Nightime leg cramps p.m. with quinine interfere with these medications I am on? Synthroid, Atenolol, Fenofibrate, Triamterene/hctz, Niacin, and Premarin. My doctor has me on Benadryl for restless leg syndrome but I was wondering if I could change that to the Hylands Nightime.
I am just 80 years old and 14months ago had a stroke consequently I take quite a few medications i.e. Perendopril, Clopidogrel Baclofen, Quinine and Simvastatin I suffer with severe cramps and spasms in my right leg (my right side was affected by the stroke) the cramps etc., affect me more during the night. In the last two weeks I have found unexplained bruising on both breasts and today I have found one on my stomach....is this anything to worry about or could it be side effects of the Statins or any of the other medication. I must add that up to my stroke I was a very active person, ate reasonably healthily rode my bike every day ....consequently I am still a very positive person and am able to manage admittedly with help from family and friends on occasions. I would be grateful if you can shed some light on this situation, thanking you in anticipation. Jean Thatcher